UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Generalized holomorphic Szegö kernel in 3D spheroids Journal article
Computers and Mathematics with Applications, 2013,Volume: 65,Issue: 4,Page: 576-588
Authors:  Morais J.;  Kou K.I.;  Sprossig W.
Favorite  |  View/Download:2/0  |  Submit date:2019/02/13
Chebyshev Polynomials  Ferrer's Associated Legendre Functions  Hyperbolic Functions  Prolate Spheroidal Monogenics  Quaternion Analysis  Szegö Kernel Function